A

  • Aghamollaei, Gholamreza Some Results on Polynomial Numerical Hulls of Perturbed Matrices [Volume 14, Issue 1, 2019, Page 147-158]

  • Ahmadi Ledari, Alireza A Class of Hereditarily $ell_p(c_0)$ Banach spaces [Volume 14, Issue 1, 2019, Page 107-116]

  • Akbari, Reza Inverse Problem for Interior Spectral Data of the Dirac Operator with Discontinuous Conditions [Volume 14, Issue 1, 2019, Page 185-197]

  • Akgul, Arzu Certain Inequalities for a General Class of Analytic and Bi-univalent Functions [Volume 14, Issue 1, 2019, Page 1-13]

  • Alijani, Azadeh Some Observations on Dirac Measure-Preserving Transformations and their Results [Volume 14, Issue 1, 2019, Page 117-126]

  • Alizadeh Nazarkandi, Hossain Fuzzy Best Simultaneous Approximation of a Finite Numbers of Functions [Volume 14, Issue 1, 2019, Page 97-106]

B

  • Bagheri Salec, Alireza Admissible Vectors of a Covariant Representation of a Dynamical System [Volume 14, Issue 1, 2019, Page 55-61]

  • Bulboaca, Teodor A Subclass of Analytic Functions Associated with Hypergeometric Functions [Volume 14, Issue 1, 2019, Page 199-210]

D

  • Darabi, Ali On Periodic Shadowing Property [Volume 14, Issue 1, 2019, Page 63-72]

F

  • Fallahi, Mostafa Inverse Problem for Interior Spectral Data of the Dirac Operator with Discontinuous Conditions [Volume 14, Issue 1, 2019, Page 185-197]

  • Fosner, Ajda On the Structure of Metric-like Spaces [Volume 14, Issue 1, 2019, Page 159-171]

H

  • Hosseini, Amin On the Structure of Metric-like Spaces [Volume 14, Issue 1, 2019, Page 159-171]

J

  • Joshi, Santosh B. A Subclass of Analytic Functions Associated with Hypergeometric Functions [Volume 14, Issue 1, 2019, Page 199-210]

K

  • Khakshour, Madjid Some Results on Polynomial Numerical Hulls of Perturbed Matrices [Volume 14, Issue 1, 2019, Page 147-158]

  • Kinaci, Harun A New Model for the Secondary Goal in DEA [Volume 14, Issue 1, 2019, Page 173-183]

M

  • Malik, Sarfraz Nawaz Fekete-Szegö Problem of Functions Associated with Hyperbolic Domains [Volume 14, Issue 1, 2019, Page 73-88]

  • Mortazaei, Razieh Common Fixed Point in Cone Metric Space for $mathbf{s}-mathbf{ arphi}$-contractive [Volume 14, Issue 1, 2019, Page 15-26]

N

  • Najjari, Vadoud A New Model for the Secondary Goal in DEA [Volume 14, Issue 1, 2019, Page 173-183]

  • Nakhaei Amroudi, Ali A Full-NT Step Infeasible Interior-Point Algorithm for Mixed Symmetric Cone LCPs [Volume 14, Issue 1, 2019, Page 127-146]

  • Nazari, Zohreh Some Observations on Dirac Measure-Preserving Transformations and their Results [Volume 14, Issue 1, 2019, Page 117-126]

  • Nourouzi, Kourosh Functors Induced by Cauchy Extension of C$^st$-algebras [Volume 14, Issue 1, 2019, Page 27-53]

P

  • Pawar, Haridas H. A Subclass of Analytic Functions Associated with Hypergeometric Functions [Volume 14, Issue 1, 2019, Page 199-210]

  • Pirhaji, Mojtaba A Full-NT Step Infeasible Interior-Point Algorithm for Mixed Symmetric Cone LCPs [Volume 14, Issue 1, 2019, Page 127-146]

R

  • Raza, Mohsan Fekete-Szegö Problem of Functions Associated with Hyperbolic Domains [Volume 14, Issue 1, 2019, Page 73-88]

  • Reza, Ali Functors Induced by Cauchy Extension of C$^st$-algebras [Volume 14, Issue 1, 2019, Page 27-53]

  • Riaz, Sidra Fekete-Szegö Problem of Functions Associated with Hyperbolic Domains [Volume 14, Issue 1, 2019, Page 73-88]

S

  • Saadatmandan, Javad Admissible Vectors of a Covariant Representation of a Dynamical System [Volume 14, Issue 1, 2019, Page 55-61]

  • Shabani, Mohammad Mehdi On the Linear Combinations of Slanted Half-Plane Harmonic Mappings [Volume 14, Issue 1, 2019, Page 89-96]

  • Shahraki, Somayeh A Class of Hereditarily $ell_p(c_0)$ Banach spaces [Volume 14, Issue 1, 2019, Page 107-116]

  • Shahriari, Mohammad Inverse Problem for Interior Spectral Data of the Dirac Operator with Discontinuous Conditions [Volume 14, Issue 1, 2019, Page 185-197]

  • Shojaei, Hamid Common Fixed Point in Cone Metric Space for $mathbf{s}-mathbf{ arphi}$-contractive [Volume 14, Issue 1, 2019, Page 15-26]

  • Shojaei, Neda Common Fixed Point in Cone Metric Space for $mathbf{s}-mathbf{ arphi}$-contractive [Volume 14, Issue 1, 2019, Page 15-26]

  • Shojaeifard, Ali Reza A Full-NT Step Infeasible Interior-Point Algorithm for Mixed Symmetric Cone LCPs [Volume 14, Issue 1, 2019, Page 127-146]

T

Z

  • Zainab, Saira Fekete-Szegö Problem of Functions Associated with Hyperbolic Domains [Volume 14, Issue 1, 2019, Page 73-88]

  • Zireh, Ahmad On the Linear Combinations of Slanted Half-Plane Harmonic Mappings [Volume 14, Issue 1, 2019, Page 89-96]